# SDR R61A201303200307

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN HEAVY CHECK MAINTENANCE.  FOUND LT HORIZONTAL STABILIZER RIB 12 CRACKED.  MAINTENANCE REPAIRED RIB IAW ETD 2013-170-004934.  MAJOR REPAIR.
